# SDR SWIA200211137

- Difficulty date: August 19, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 14,697 hours, 21,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP HAS CRACK O/B PLATE AT STIFFENER LOWER.  REPLACED NACELLE FLAP.
